I've been taking Diazapam for a few years now to enable me to go to social functions, dentist, opticians and such.  I'm allowed about 10 x 2mg tablets over a 2 year period. They have always worked and the only affect was that they made me feel calmer after about half an hour of taking a tablet.  I was given another 10 tablets about 3 months ago but these are having the affect of making me feel very dizzy/light headed for about an hour after taking them so now I'm worried about taking them.  Something else to worry about  I'm wondering if it's me that's changed toward them or is it something new about the tablet as it only started with this new batch.  Has anyone else had similar issues.   

Thanks in advance for any advice. 

4 Replies

  • I have been taking since 11 years of age, 2mg mostly in liquid form, but that is not constant that is with breaks in between. I am now 53 and having to take them for back pain as well as anxiety and heart issues, but i can only agree with your first described symptoms, never had the dizzy stuff.

    I do get to the point where my body sais your now going to sleep for a very long time when i have been taking frequently but never had light heads etc.

    Could it be a mixture of other prescribe'd meds that your also on ? 

  • Thanks for replying I appreciate it. I am taking an antidepressant but I've been taking that for a few years now and the dizziness only started recently with the last lot of Diazapam I was given. I had to take one a couple of days ago and took it with food which I've never done or had to do before and that seemed to do the trick. Thanks again.

  • No, not had this effect. Agree it could be combining with another med, eg an antidepressant. I have had this effect when taking antidepressants and mixing with alchohol ( not a good idea to drink anything on AD's) Gemma x

  • Thanks Gemma. I don't drink so that's not a problem. It's just a recent thing and I've not changed any medication recently so I doubt it could be that. Thanks for replying and for your help.

You may also like...